Alert archive / Kansas / Tornado Warnings in 2005

Tornado Warning 25, NWS Springfield, MO

September 13, 2005Crawford County, Kansas

NWS Springfield, MO issued this tornado warning at Sep 13, 2005, 4:46 PM CDT for Crawford County, Kansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2005, 4:46 PM CDT (21:46 UTC)
Expired
Sep 13, 2005, 5:34 PM CDT
In force
48 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Crawford County, KS

The radar

The Springfield radar (KSGF), 133 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 5:06 PM CDTTORNADOArma, KSINTERMITENT TOUCHDOWNS FROM 4 N OF GIRARD TO 2 NW OF ARMA. PRELIMINARY REPORTS.
Sep 13, 5:06 PM CDTTORNADOArma, KSINTERMITENT TOUCHDOWNS FROM 4 N OF GIRARD TO 2 NW OF ARMA. PRELIMINARY REPORTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 13, 2:45 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
379 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 132146
TORSGF
KSC037-132245-
/O.NEW.KSGF.TO.W.0025.050913T2146Z-050913T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 PM CDT TUE SEP 13 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS.

* UNTIL 545 PM CDT.

* AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR GIRARD...OR 14 MILES NORTHWEST OF
  PITTSBURG...AND MOVING EAST AT 25 MPH.

* THIS TORNADIC STORM WILL BE...
  NEAR ARMA BY 510 PM CDT.
  NEAR MULBERRY BY 520 PM CDT.

THE TOWNS OF RINGO...POLK...FRANKLIN...CROWEBURG AND YALE ARE ALSO IN
THE PATH OF THIS TORNADIC STORM.

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA. GO TO A BASEMENT OR SMALL INTERIOR
ROOM ON THE LOWEST FLOOR

LAT...LON 3766 9493 3761 9496 3753 9495 3746 9463
      3767 9462

$$

IZZI
5 follow-up statements
000 
WWUS53 KSGF 132153
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CDT TUE SEP 13 2005

KSC037-132245-
/O.CON.KSGF.TO.W.0025.000000T0000Z-050913T2245Z/
CRAWFORD KS-
452 PM CDT TUE SEP 13 2005

...A TORNADO WARNING CONTINUES FOR CRAWFORD COUNTY UNTIL 545 PM
CDT...

AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO..  THIS DANGEROUS
STORM WAS LOCATED NEAR GIRARD...OR 12 MILES NORTHWEST OF PITTSBURG...
AND MOVING EAST AT 25 MPH.

THIS DANGEROUS STORM WILL BE...
  NEAR ARMA BY 505 PM CDT.
  NEAR MULBERRY BY 515 PM CDT.
  5 MILES SOUTH OF ARCADIA BY 520 PM CDT.

THE TOWNS OF FARLINGTON...RINGO...POLK...FRANKLIN...CROWEBURG AND
YALE ARE ALSO IN THE PATH OF THIS TORNADO.

AT 450 PM...TRAINED WEATHER SPOTTERS REPORTED A ROTATING WALL CLOUD 
6 MILES WEST OF ARMA. THIS STORM HAS ALSO PRODUCED GOLF BALL TO 
BASEBALL SIZE HAIL ACROSS WESTERN CRAWFORD COUNTY AND EASTERN NEOSHO 
COUNTY.

LAT...LON 3766 9493 3761 9496 3753 9495 3746 9463
      3767 9462

$$

IZZI
000 
WWUS53 KSGF 132204
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
504 PM CDT TUE SEP 13 2005

KSC037-132245-
/O.CON.KSGF.TO.W.0025.000000T0000Z-050913T2245Z/
CRAWFORD KS-
504 PM CDT TUE SEP 13 2005

...A TORNADO WARNING CONTINUES FOR CRAWFORD COUNTY UNTIL 545 PM
CDT...

AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO..  THIS DANGEROUS
STORM WAS LOCATED NEAR ARMA...OR 11 MILES NORTH OF PITTSBURG...AND
MOVING EAST AT 25 MPH.

THIS DANGEROUS STORM WILL BE...
  NEAR ARMA BY 510 PM CDT.
  NEAR MULBERRY BY 520 PM CDT.

THE TOWNS OF POLK...FARLINGTON...FRANKLIN AND CROWEBURG ARE ALSO IN
THE PATH OF THIS TORNADO.

AT 500 PM...A TRAINED WEATHER SPOTTER REPORTED A WELL DEVELOPED WALL 
CLOUD JUST WEST OF ARMA. A TORNADO COULD FORM AT ANY TIME

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A 
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE 
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3767 9485 3754 9487 3748 9462 3767 9462

$$

IZZI
000 
WWUS53 KSGF 132208
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 PM CDT TUE SEP 13 2005

MOC161-132230-
/O.CON.KSGF.SV.W.0249.000000T0000Z-050913T2230Z/
PHELPS MO-
507 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR PHELPS COUNTY UNTIL
530 PM CDT...

AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS 
LOCATED FROM 9 MILES NORTH OF ST. JAMES TO 4 MILES WEST OF ST. 
JAMES...AND MOVING EAST AT 35 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
PHELPS COUNTY.

LAT...LON 3818 9153 3797 9198 3795 9151

$$

TERRY
000 
WWUS53 KSGF 132220
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
520 PM CDT TUE SEP 13 2005

KSC037-132245-
/O.CON.KSGF.TO.W.0025.000000T0000Z-050913T2245Z/
CRAWFORD KS-
520 PM CDT TUE SEP 13 2005

...A TORNADO WARNING CONTINUES FOR NORTHEASTERN CRAWFORD COUNTY 
UNTIL 545 PM CDT...

AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO..  THIS DANGEROUS
STORM WAS LOCATED NEAR MULBERRY...OR 11 MILES NORTH OF PITTSBURG...
AND MOVING EAST AT 20 MPH.

THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN CRAWFORD
COUNTY...INCLUDING THE TOWNS OF CROWEBURG...ARMA...FRANKLIN AND
MULBERRY.

MOBILE HOMES ARE EASILY DESTROYED BY TORNADIC WINDS AND SHOULD BE
EVACUATED FOR A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT
IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.

LAT...LON 3766 9474 3750 9478 3748 9462 3767 9462

$$

IZZI
000 
WWUS53 KSGF 132234
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
534 PM CDT TUE SEP 13 2005

KSC037-132244-
/O.CAN.KSGF.TO.W.0025.000000T0000Z-050913T2245Z/
CRAWFORD KS-
534 PM CDT TUE SEP 13 2005

...THE TORNADO WARNING FOR CRAWFORD COUNTY HAS BEEN CANCELLED...

AT 530 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3766 9474 3750 9478 3748 9462 3767 9462

$$

IZZI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Sep 13, 2:20 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Sep 13, 2:20 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 PM CDT TUE SEP 13 2005

.DISCUSSION...
A CHANGE IN THE DRY WEATHER PATTERN THAT HAS PERSISTED ACROSS THE
AREA THE PAST FEW WEEKS WAS UNDERWAY TUESDAY AFTERNOON. A LONGWAVE
TROUGH STRETCHED FROM THE CENTRAL CANADIAN PROVINCES INTO THE
WESTERN U.S. WITH A NORTHERN STREAM SHORTWAVE TRACKING ACROSS THE
NORTHERN PLAINS. A COLD FRONT STRETCHED FROM WESTERN IOWA THROUGH
CENTRAL KANSAS. THUNDERSTORMS CONTINUED TO TRAIN ACROSS SOUTHEAST
KANSAS WITH ADDITIONAL ISOLATED ACTIVITY DEVELOPING ACROSS SOUTHERN
MISSOURI. MIXED LAYER CAPES WERE AROUND 1500 J/KG PROVIDING
SUFFICIENT INSTABILITY.

THE NORTHERN STREAM SHORTWAVE WILL PUSH EAST WHILE THE SUBTROPICAL
BRANCH OF THE JET STREAKS INTO THE REGION. THE FRONT WILL SAG
SOUTHWARD INTO THE OZARKS TONIGHT AND BECOME WEST TO EAST ORIENTED
UNDERNEATH AN INCREASINGLY ZONAL FLOW ALOFT. GOOD INFLUX OF
MOISTURE...FRONTAL SCALE FORCING...AND INCREASING SHEAR PROFILES
WILL SUPPORT CONVECTIVE DEVELOPMENT INTO THE EVENING AND OVERNIGHT.
INCREASING DEEP LAYERED SHEAR...A DEVELOPING LOW LEVEL JET...AND
INCREASING LIFT IN ASSOCIATION WITH A COUPLED JET SUGGEST CONVECTION
MAY EVOLVE INTO A LINEAR MCS THAT WILL MIGRATE ACROSS THE AREA
TONIGHT. THE RISK OF SEVERE WEATHER WILL MAINLY OCCUR EARLY THIS
EVENING AT THE HEIGHT OF INSTABILITY. PRECIPITABLE WATER VALUES
APPROACHING 2 INCHES AND 850 MB DEWPOINTS NEAR 14 DEGREES C COMBINED
WITH AMPLE SYNOPTIC SCALE LIFT SUGGEST LOCALLY RAINFALL IS CERTAINLY
POSSIBLE. LOCALIZED FLOODING MAY BECOME A CONCERN WHERE TRAINING
CELLS DEVELOP.

THE FRONT WILL STALL ACROSS NORTHERN OKLAHOMA AND ARKANSAS ON
WEDNESDAY. A SERIES OF MINOR SHORTWAVES WILL RIDE EASTWARD OVER THE
BAROCLINIC ZONE. SOME QUESTION TO THE EXACT TRACK...TIMING AND
STRENGTH OF THESE DISTURBANCES. HOWEVER THESE SYSTEMS IN CONJUNCTION
WITH ISENTROPIC ASCENT SHOULD KEEP THE CHANCE OF RAIN AND
THUNDERSTORMS GOING INTO THURSDAY. THE HIGHEST RAIN PERCENTAGES WILL
BE ACROSS FAR SOUTHERN MISSOURI IN CLOSER PROXIMITY TO THE FRONT.
THE CLOUDS AND PRECIPITATION WILL HELP KEEP TEMPERATURES BELOW
NORMAL FOR A CHANGE.

RAIN CHANCES WILL TAPER OFF LATER THURSDAY AS THE LAST IN THE SERIES
OF SHORTWAVES PUSHES OFF TO THE EAST. SOME QUESTION ABOUT POSSIBLE
RAIN CHANCES THIS WEEKEND AS RETURN FLOW SETS UP. IT APPEARS WARM
AIR ADVECTION PRECIPITATION WILL BE FOCUSED TO OUR NORTH AND WEST IF
IT DEVELOPS AT ALL. TEMPERATURES WILL REBOUND TO NEAR OR ABOVE
NORMAL BY LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK.

FOSTER

&&

.AVIATION...

FOR THE 18Z TAFS...MAIN CHALLENGE THIS TAF CYCLE IS WITH TS CHANCES
THIS EVENING AS A COLD FRONT MOVES INTO THE AREA. THUNDERSTORMS OVER
KANSAS NOW WILL LIKELY DISRUPT DESTABILIZATION THIS AFTERNOON AND
COULD HAMPER ADDITIONAL THUNDERSTORM DEVELOPMENT ALONG THE FRONT.
ENOUGH UNCERTAINTY EXISTS TONIGHT TO KEEP PREVAILING/TEMPO THUNDER
OUT OF TAFS FOR NOW...HOWEVER WILL CONTINUE TO MONITOR CONDITIONS
THIS AFTERNOON AND WILL AMEND TAFS PRIOR TO 00Z IF TS
CHANCES/TIMING CAN BE PINNED DOWN BETTER. CIGS/VIS WILL LIKELY FALL
TO MVFR IF NOT LOWER DURING THUNDERSTORMS. OTHERWISE NO SIGNIFICANT
AVIATION CONCERNS OVER THE NEXT 24 HOURS.

IZZI

&&

SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Sep 13, 4:30 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
430 PM CDT TUE SEP 13 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
430 PM CDT TUE SEP 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING:
    HAIL UP TO THE SIZE OF GOLF BALLS.
    WIND GUSTS UP TO 70 MPH.
    FREQUENT CLOUD TO GROUND LIGHTNING.
    VERY HEAVY RAINFALL AND LOCALIZED FLOODING.
    AND AN ISOLATED TORNADO.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL AFFECT AREAS GENERALLY NORTH OF INTERSTATE 44
  THROUGH 7 PM. THE STORMS WILL SPREAD ACROSS THE REMAINDER OF
  SOUTHERN MISSOURI THIS EVENING AND OVERNIGHT.

  DISCUSSION:

  THUNDERSTORMS HAD DEVELOPED ACROSS WESTERN AND NORTHERN PORTIONS
  OF THE OUTLOOK AREA AHEAD OF A COLD FRONT THAT WILL PUSH SLOWLY
  EAST OUT OF CENTRAL KANSAS. THIS FRONT WILL INTERACT WITH A
  MOIST AND UNSTABLE AIRMASS TO PRODUCE SCATTERED TO NUMEROUS
  THUNDERSTORMS. MODERATE TO STRONG INSTABILITY COUPLED WITH
  INCREASING WINDS ALOFT WILL SUPPORT SEVERE THUNDERSTORM
  DEVELOPMENT. A FEW SUPERCELL THUNDERSTORMS WILL LIKELY DEVELOP
  WHICH WILL INCREASE THE SEVERE WEATHER RISK.

  THE STORMS ARE EXPECTED TO ORGANIZE INTO A CONVECTIVE COMPLEX
  DURING THE EVENING. THE HIGHEST RISK OF SEVERE WEATHER WILL EXIST
  MAINLY NORTHWEST OF A LINE FROM CASSVILLE TO SALEM THROUGH 10 PM.
  THE STORMS WILL GRADUALLY DIMINISH IN INTENSITY LATER TONIGHT.

  LOCALIZED FLASH FLOODING WILL BE POSSIBLE ESPECIALLY WHERE STORMS
  MOVE REPEATEDLY OVER THE SAME AREAS. THE HIGHEST POTENTIAL OF
  HEAVY RAINFALL WILL BE ACROSS SOUTHEAST KANSAS...AND SOUTHWEST
  MISSOURI WHERE RAIN AMOUNTS MAY EXCEED TWO INCHES IN A SHORT
  PERIOD OF TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  THUNDERSTORMS WILL LIKELY BE ONGOING WEDNESDAY MORNING. ADDITIONAL
  ROUNDS OF STORMS AND LOCALLY HEAVY RAINFALL ARE EXPECTED THROUGH
  THURSDAY AS THE FRONT STALLS ACROSS NORTHERN ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING
  ACROSS MUCH OF THE OUTLOOK AREA.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Sep 13, 3:49 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
349 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     ROCKY MOUNT             38.30N 92.70W
09/13/2005                   MORGAN             MO   EMERGENCY MNGR

            POWERLINES DOWN INTO TREE, FD NOTIFIED. HWY Y IN ROCKY
            MOUNT.

FEH
Local storm report, Sep 13, 4:00 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             4 E DEDERICK            37.85N 94.06W
09/13/2005  0.75 INCH        VERNON             MO   LAW ENFORCEMENT

0354 PM     TSTM WND DMG     LAURIE                  38.20N 92.83W
09/13/2005                   MORGAN             MO   EMERGENCY MNGR

            POWERLINES DOWN 135-3 CUPTREE RD, AND OLD SOUTH 8

0358 PM     HAIL             8 S EL DORADO SPRINGS   37.76N 94.03W
09/13/2005  0.75 INCH        CEDAR              MO   PUBLIC

FEH
Local storm report, Sep 13, 4:02 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             NEVADA                  37.83N 94.37W
09/13/2005  1.00 INCH        VERNON             MO   EMERGENCY MNGR

FEH
Local storm report, Sep 13, 4:10 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     TUSCUMBIA               38.23N 92.47W
09/13/2005  65 MPH           MILLER             MO   LAW ENFORCEMENT

            TREES DOWN ON POWER LINES.

FEH
Local storm report, Sep 13, 4:31 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
431 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     BRINKTOWN               38.13N 92.08W
09/13/2005                   MARIES             MO   LAW ENFORCEMENT

            TREES DOWN IN TOWN.

FEH
Local storm report, Sep 13, 4:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             5 NE GIRARD             37.55N 94.79W
09/13/2005  1.75 INCH        CRAWFORD           KS   LAW ENFORCEMENT

FEH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 4:08 PM CDTSevere Thunderstorm WarningSGFCrawford67 min
Sep 13, 5:56 PM CDTSevere Thunderstorm WarningSGFBourbon49 min
Sep 13, 6:43 PM CDTSevere Thunderstorm WarningSGFBourbon47 min

Nearby

Tornado Warnings in Kansas, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.